# SDR CALA2013120593471

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 79,524 hours, 9,300 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S 02 MASK, RESET & TESTED.  SLIDE BAR STICKS & DIFFICULT TO RESET.  ADJUSTED THE MASK TEST SLIDE & REINSTALLED O2 MASK.
